# SDR 95ZZZX4079

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N888MJ
- Make and model: Cessna 501
- Aircraft serial: 5010446
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Box
- Part number: 551104013
- Condition: Cracked
- Location: Fwd Press Blkhd
- Part time: 7,156 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING PRESSURIZATION LEAKS WITH PRESSURIZATION CART, FOUND AIR LEAKAGE AT FORWARD PRESSURE BULKHEAD AT CENTER BOX , .80 INCH AND .30 INCH CRACK FOUND AT RIVET CONNECTING ANGLE TO BULKHEAD.  MANUFACTURER HAD NO APPROVED REPAIR.  OBTAINED DER APPROVAL AND RIVETED PATCH WAS INSTALLED.  SUBMITTER SUGGESTS VISUAL INSPECTION OF AREA OFTEN ON OLDER AIRCRAFT.
